# SDR SIMA2012040003

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 30,491 hours, 28,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3274 THE CREW REPORTED THE CAPTAINS FLASHLIGHT HOLDER WAS BROKEN.  THE UPPER CLIP HAD BROKEN OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS FLASHLIGHT HOLDER IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
